MathSciNet Relay Station
MathSciNet bibliographic data
MR637234 (58 #30610a) 49A50
Ioffe, A. D. On lower semicontinuity of integral functionals. I. SIAM J. Control Optimization 15 (1977), no. 4, 521–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement